Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Numerical radius-attaining operators on $ C(K)$

Author: Carmen Silvia Cardassi
Journal: Proc. Amer. Math. Soc. 95 (1985), 537-543
MSC: Primary 47B99; Secondary 47D15
MathSciNet review: 810159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a construction due to Johnson and Wolfe, we show that the numerical radius-attaining operators from $ C(K)$ into itself are dense in the space of all operators, where $ K$ is a compact Hausdorff space.

References [Enhancements On Off] (What's this?)

  • [1] I. D. Berg and B. Sims, Denseness of numerical radius attaining operators, J. Austral. Math. Soc. Ser. A 36 (1984), 130-133. MR 720006 (84j:47004)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [3] J. Johnson and J. Wolfe, Norm attaining operators, Studia Math. 65 (1979), 7-19. MR 554537 (81a:47021)
  • [4] J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1 (1963), 139-148. MR 0160094 (28:3308)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 47D15

Retrieve articles in all journals with MSC: 47B99, 47D15

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society